# SDR ABXA020367

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 56,287 hours, 60,591 cycles
- Engine: Pwa JT8D
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Air Distribution
- Stage of operation: AP
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, ODOR OF SYNTHETIC OIL IN THE COCKPIT. LT TEMP CONTROLLER IN MANUAL WITH LT DUCT TEMP PEAKED. TURNED IT OFF. ODOR WENT AWAY. ON THE GROUND, TURNED LT SUPPLY SWITCH BACK ON, WAS ABLE TO CONTROL TEMP MANUALLY. OPS CHECKED LT MANUAL TEMP CONTROL IAW MM. OPS CHECKED GOOD. NOTED LT AUTO TEMP CONTROL DEFERRED, DI NR 25133. NO OIL ODOR NOTED DURING OPS CHECK. CLEARED DI NR 25133. FOUND LT SYSTEM COOLING AIR DUCT ON AFT SIDE OF WATER SEPERATOR NOT INSTALLED.  REINSTALLED LOOSE DUCT AND TIGHTENED CLAMPS. LT AUTO TEMP CONTROL SYSTEM OPS CHECKED GOOD.
